yep, been there too... correctol or other stool softner was my friend.
Yeah, you should most certainly tell your nurse. After all, you don't want to develop an infection from an open cut down/inside there.
Also, I sincerely hope it is not anal fistulas. I got a few of those when I was on lots of different meds for treatment and they take forever to heal. (You'll know you've got 'em cause it hurts like heck when you try to BM!) Have the nurse take a look. After all, that's what they make the big bucks for, for doing things most of us wouldn't!)
Hope you find relief soon!
I had the same problem with chemo, pain meds, and boost actually causes the problem ,too, I was recently told.
Here's the formula my friend gave me that really helped:
You want to take the pills with the food you are trying to soften up and move out:
2 fibercon or citrucel tablets with breakfast, and a glass of water
2 fibercon or citrucel tablets with dinner, and a glass of water
Stool softener at night if no movement for 1 day
(not laxative or stimulant laxative)
This worked really well for me, I was having bleeding and pain and lots of tears for the 10 days after chemo until I started with the citrucel.
Hope this helps!